# SDR SIMA201108009

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 27,436 hours, 26,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4005 DURING PRE FLIGHT INSPECTION FOUND THE MAIN PASSENGER DOOR LEVER STUCK HALFWAY THRU UNLOCKING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ADJUSTED CABLE D FOR THE MAIN DOOR IAW EMB 145 AMM 52-18-00-820-804.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
